Volume 36, Issue 1 (9-2017)                   JCME 2017, 36(1): 99-113 | Back to browse issues page

DOI: 10.18869/acadpub.jcme.36.1.111

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Lakzian H, Karami Mohammadi A, Jalali A. On the Performance of Linear and Nonlinear Dynamic Absorbers for Beams Subjected to Moving Loads. JCME. 2017; 36 (1) :99-113
URL: http://jcme.iut.ac.ir/article-1-685-en.html

1- Department of Mechanical Engineering, Shahroord University Of Technology, Shahroord, Iran
2- Department of Mechanical Engineering, Shahroord University Of Technology, Shahroord, Iran , akaramim@yahoo.com
Abstract:   (452 Views)
The present work studies the performance of linear and nonlinear dynamic vibration absorbers mounted on Euler–Bernoulli beams subjected to moving loads. Absorbers used in this work consist of one mass, two springs and one linear damper.The springs may be considered either linear or non-linear. The objective is to compare the performance of these absorbers with classical dynamic and nonlinear absorbers. The partial differential equations governing the problem are reduced to a set of ordinary differential equations by means of Galerkin–Bubnov method. The performance of the dynamic absorbers in reduction of the beams’ vibration is estimated through the maximum amplitude of vibration and the portion of energy dissipated by the dynamic damper. Finally, after optimizations, the effectiveness of the dynamic absorbers is determined for different conditions and applications.
Full-Text [PDF 748 kb]   (114 Downloads)    
Type of Study: Research | Subject: Special
Received: 2017/09/5 | Accepted: 2017/09/5 | Published: 2017/09/5

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb

تحت نظارت وف ایرانی آسپا-وف